CureZone   Log On   Join
Re: Withdrawal from Serafem (SSRI)
 
  Views: 1,958
Published: 17 years ago
 
This is a reply to # 20,413

Re: Withdrawal from Serafem (SSRI)


If you continue to feel well...don't go back on it. If you begin to experience any discomfort...anxiety, drop in mood, headaches, nightmares, unusual 'electrical' sensations, etc...start it again at a lower dose and gradually taper off. Since it is a capsule it is much harder to taper than pills that can be split. Try taking one cap every other day...then after a while go to every third day, etc.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.250 sec, (1)